Menu
Your Cart

Ibuprofen 100mg/5ml Oral Suspension Strawberry Flavour for Children (100ml)

Ibuprofen 100mg/5ml Oral Suspension Strawberry Flavour for Children (100ml)
Ibuprofen 100mg/5ml Oral Suspension Strawberry Flavour for Children (100ml)1094010
Order in the next to receive your order by when you select express delivery at checkout.
£5.32
Ex Tax: £4.43

Reviews

Reviews Over Ibuprofen 100mg/5ml Oral Suspension Strawberry Flavour for Children (100ml)


  • 0 out of 5

Based on 0 reviews.

Total Reviews (0)
click here write review to add review for this product.

  • 5 star
    0%
  • 4 star
    0%
  • 3 star
    0%
  • 2 star
    0%
  • 1 star
    0%

Review this product
Share your thoughts about this product with other shoppers.




Ibuprofen 100mg/5ml Oral Suspension Strawberry Flavour for Children provides a fast, effective, and long-lasting reduction in temperature and post-immunisation fever and relieves the symptoms of colds and influenza. It soothes away the pain from teething and toothache, earache, sore throats, headache and minor aches and sprains. 

  • For fast and effective fever and pain relief for babies and children
  • For children 3 months+ 
  • Colour free 
  • Sugar free 
  • Strawberry flavour.

Each 5ml of the oral suspension contains 100mg of the active ibuprofen. 

Also contains: Maltilol (E965), Sodium Methyl Hydroxybenzoate (E219), and Sodium Propyl Hydroxybenzoate (E217). 

For oral use.

Shake the bottle well before use. 

Please use the measuring device provided. 

3 – 6 months (weighing over 5kg): 2.5ml 3 times a day (do not give for more than 24 hours)

6 months – 1 year: 2.5ml 3 to 4 times a day 

1 year – 3 years: 5ml 3 times a day

4 years – 6 years: 7.5ml 3 times a day 

7 years – 9 years: 10ml 3 times a day 

Post-immunisation fever: One small spoonful (2.5ml) followed by another small spoonful (2.5ml) six hours later if necessary. No more than 2 doses should be given in 24 hours. If fever is not reduced, consult a doctor. 

  • Do not exceed the stated dose
  • For short-term use old 
  • Do not give to babies under 3 months
  • Do not give to babies aged 3 – 6 months for more than 24 hours
  • Do not give to children aged 6 months and older for more than 3 days
  • Consult your doctor promptly if symptoms persist or worsen 
  • Do not give this product if your baby or child:
    • has or has ever had a stomach ulcer, perforation or bleeding
    • is allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers
    • is taking NSAID painkillers or aspirin with a daily dose above 75mg 
  • Speak to a doctor or your pharmacist before giving this product if your baby or child:
    • has or has had asthma, diabetes, high cholesterol, high blood pressure, a stroke, liver, heart, kidney or bowel problems 
  • If you are an adult taking this product:
    • speak to your doctor or pharmacist before taking if you are pregnant, elderly, or a smoker.

Please Remember 
While we try our best to make sure that all product information published on our website is correct and up to date, you should always read the product packaging and labels for information regarding ingredients, directions for use and allergy information prior to use or consumption.
 

Standard Delivery
Have your products delivered for £2.90 and have them delivered within 3-5 working days.

Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.

Return Policy
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.

We use cookies and similar technologies to ensure you get the best experience when shopping with us. By continuing to use this site we will assume that you are happy with it. View our Privacy Policy ...
feedback